-10%
Lemsip Max Cold & Flu Lemon Sachets

How we are regulated

Lemsip Max Cold & Flu Lemon Sachets

Strength:

From £2.95

In stock

Estimated Delivery

Delivery

Expected delivery date:

Tuesday, 24 May 2022

If you order within:

12h 36m 20s

*Your cart must meet the minimum requiretments for next day delivery

Fast Delivery

Fast
Delivery

Quick Assessment

Quick
Assessment

UK Registered Pharmacy

UK Registered
Pharmacy

Discreet & Confidential

Discreet &
Confidential

  • Overview
  • FAQ
  • Side Effects
  • Information leaflet
  • Reviews

What is Lemsip Max Cold & Flu Lemon Sachets

Lemsip Max Cold & Flu Lemon Sachets are used for the relief of symptoms of aches and pains, headache, sore throat, nasal congestion, fatigue, drowsiness, and raised body temperature that occurs with the common cold and influenza. The active ingredients in Lemsip Max Cold & Flu Lemon Sachets are paracetamol and phenylephrine hydrochloride. The sachets contain a powder with the medicine which is then mixed with hot water to make a lemon-flavoured pleasant drink.

When shouldn’t I take Lemsip Max Cold & Flu Sachets?

This medicine should not be used in those under 16 years of age.

You should not take this medicine if you are allergic to any of its ingredients, or if you have had bad reactions with decongestants before. Please note that paracetamol is also known as acetaminophen.

Those with conditions related to the heart such as severe coronary heart disease, hypertension, and other cardiovascular disorders should not take Lemsip Max Cold & Flu.

This product is also contraindicated in patients who are taking monoamine oxidase inhibitors or who have taken them within 2 weeks. It should also not be taken concomitantly with other decongestants that are stimulants.

Patients with hyperthyroidism and prostatic enlargement should not take Lemsip Max Cold & Flu.

Special care should be taken by those with diabetes and closed-angle glaucoma.

This medicine should not be used during pregnancy or lactation.

Use with the following medicines may increase risks: beta-blockers, sympathomimetics, tricyclic antidepressants, digoxin, warfarin, drugs used to lower blood cholesterol, and cardiac glycosides. If you are not sure whether you are taking any of these medicines, it is best to speak to your pharmacist or doctor before taking Lemsip Max Cold & Flu.

How does Lemsip Max Cold & Flu work?

Lemsip Max Cold & Flu Sachets contain the active ingredients paracetamol and phenylephrine hydrochloride, which are effective against the symptoms of colds and influenza. They provide relief for aches and pains, sore throats, nasal congestion, and headaches, as well as lowering the temperature when there is a fever.

Paracetamol works against pain such as headache, and it also reduces high temperature. It acts as a pain reliever by reducing the release of prostaglandins in the body. Prostaglandins are responsible for making nerve endings sensitive and thus causing pain, a signal to the body that the area affects needs to be repaired, presumably preventing it from further harm. The decrease of these chemicals in the body means that we feel less pain. In the brain, paracetamol acts on the heat-regulating hypothalamus to reduce the temperature.

Phenylephrine hydrochloride is a decongestant which relieves stuffy noses and reduces swelling of the nasal passages by causing the vessels there to constrict, thus also reducing the pressure in the sinuses that may be causing the headache. It also reduces the production of mucus. Phenylephrine hydrochloride can also have a stimulant effect, and this will help with fatigue.

How long do I take Lemsip Max Cold & Flu for before I notice a difference?

Lemsip Max Cold & Flu Sachets will start working from the very first dose, and you may notice a difference within an hour of taking the first sachet. You may need to take the sachets for around 3 days before the symptoms of the common cold subside. If your symptoms are the same or get worse after 3 days, you should consult your doctor. If your fever is not relieved by this medicine, you should still consult your doctor to check whether you need a different treatment, or to take something in conjunction with this medicine.

What are the side effects of Lemsip Max Cold & Flu?

Like all medicines, this medicine may cause adverse events or side effects, although not everybody gets them.
Serious skin reactions have been reported at a frequency of fewer than 1 in 10,000.

Other side effects, whose frequency is not known, have included blood disorders. For example, a decrease in the number of blood platelets noted by easily bleeding or getting bruised or a reduction in white and red blood cells which might make infections occur more easily.

There may also be adverse reactions in the stomach, such as nausea, vomiting, and stomach aches. There may be difficulty in urinating, especially in males.

Speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.

What is the difference between Lemsip Max Cold & Flu Lemon Sachets and Panadol Cold & Flu + Decongestant?

Lemsip Max Cold & Flu Lemon Sachets contain a higher dose of the decongestant phenylephrine hydrochloride. This means that there is more effective constriction of the blood vessels in the nose and therefore a faster and more effective relief from congestion and accumulated mucus in the nose and sinuses. Having less mucus in these passages will decrease the pain caused by pressure. Since Lemsip Max Cold & Flu is available in powder format, it can be made into a convenient and soothing drink whose effects can be felt very soon after ingesting. This means that those who are not able to swallow capsules or tablets can also take this medicine.

How Effective Is Lemsip Max Cold & Flu?

Lemsip Max Cold & Flu Sachets contain the active ingredients paracetamol and phenylephrine hydrochloride, which are effective against the symptoms of colds and influenza. They provide relief for aches and pains, sore throats, nasal congestion, and headaches, as well as lowering the temperature when there is a fever.

Paracetamol works against pain such as headache, and it also reduces high temperature. Phenylephrine hydrochloride is a decongestant which relieves stuffy noses and reduces swelling of the nasal passages, thus also reducing the pressure in the sinuses that may be causing the headache. It also reduces the production of mucus. Phenylephrine hydrochloride can also have a stimulant effect, and this will help with fatigue.

Can I buy Lemsip Max Cold & Flu online?

Lemsip Max Cold & Flu Lemon Sachets can be purchased online without the need of a prescription. However, you are welcome to book an appointment with a health expert at Click Pharmacy to discuss how to best use this product. If you require a quick delivery, you can select our Next Day Delivery Service. You simply have to choose the desired delivery option at the check out stage of the process. They are available in packs containing 5, 7, 9, and 10 sachets, but not all the pack sizes might be available.

What dose should I choose?

Lemsip Max Cold & Flu Lemon Sachets are available in one dose containing 1000mg paracetamol and 12.2mg phenylephrine hydrochloride. They are also available in blackcurrant flavour.

This medicine should not be used in those under 16 years of age.

In adults, the elderly, and adolescents over 16 years, one sachet should be used up to a maximum of every 4-6 hours as required, depending on whether the symptoms are persisting. The maximum consumption in 24 hours is of 4 sachets.

How should I take Lemsip Max Cold & Flu?

Lemsip Max Cold & Flu Lemon Sachets should be made into a hot drink by adding hot water into a mug and stirring to dissolve completely. It can be sweetened with sugar, honey, or sweetener. It can also be cooled by the addition of some cold water.

This medicine should not be used in those under 16 years of age.

In adults, the elderly, and adolescents over 16 years, one sachet should be used up to a maximum of every 4-6 hours as required, depending on whether the symptoms are persisting. The maximum consumption in 24 hours is of 4 sachets.

What are Lemsip Max Cold & Flu Lemon Sachets used for?

Lemsip Max Cold & Flu Lemon Sachets are a warm remedy used to provide relief from symptoms of cold and flu.

Do I need a prescription to purchase Lemsip Max Cold & Flu Lemon Sachets?

No, you do not require a prescription to purchase Lemsip Max Cold & Flu Lemon Sachets. However, if you are unsure whether this product is right for you, you are welcome to book a free consultation with one of our medicine experts.

Can children use Lemsip Max Cold & Flu Lemon Sachets?

Lemsip Max Cold & Flu Lemon Sachets are suitable to be used by adults and children over the age of 16 years old. They are not suitable for use by children under the age of 16 years old.

Does Lemsip Max Cold & Flu Lemon Sachets include any painkillers?

Lemsip Max Cold & Flu Lemon Sachets contain the painkiller paracetamol. This helps to provide relief from pain as a result of cold and flus.

What is the active ingredient in Lemsip Max Cold & Flu Lemon Sachets?

Lemsip Max Cold & Flu Lemon Sachets contains the active ingredients paracetamol and phenylephrine. Both of these ingredients work together to effectively provide relief from symptoms of a cold and flu.

Can I add a sweetner to Lemsip Max Cold & Flu Lemon Sachets?

Yes, you can add your preferred sweetener to Lemsip Cold & Flu Lemon Sachets.

How often should I take Lemsip Max Cold & Flu Lemon Sachets?

You should take one sachet of Lemsip Max Cold & Flu Lemon Sachets every 4 to 6 hours.

How many sachets of Lemsip Max Cold & Flu Lemon Sachets can I have in a day?

You must not take any more than 4 sachets of Lemsip Max Cold & Flu Lemon Sachets in one 24 hour period.

How should I take Lemsip Max Cold & Flu Lemon Sachets?

You should dissolve one sachet of Lemsip Max Cold & Flu Lemon Sachets into a mug of boiling water. You should stir the contents until it dissolves. You can add your preferred sweetener such as honey or sugar.

How should I store Lemsip Max Cold & Flu Lemon Sachets?

You should store Lemsip Max Cold & Flu Lemon Sachets in a cool dry place, out of reach from children, and at room temperature. This product should not be exposed to extreme temperatures or direct sunlight.

Who should not use Lemsip Max Cold & Flu Lemon Sachets?

You should not use Lemsip Max Cold & Flu Lemon Sachets if you have any of the following:

  • A heart condition
  • Enlarged prostates
  • Taking monoamine oxidase inhibitor

Can I take other medicines with Lemsip Max Cold & Flu Lemon Sachets?

You should not combine Lemsip Max Cold & Flu Lemon Sachets with any of the following:

  • Beta blockers
  • Tricyclic antidepressants
  • Medicines that include paracetamol

After having Lemsip Max Cold & Flu Lemon Sachets you are unlikely to experience any side effects. If you experience any of the following:

  • Vomiting
  • Nausea
  • Abdominal pains
  • Difficulty breathing

You should stop using Lemsip Max Cold & Flu Lemon Sachets immediately and seek medical advice, from a professional, as soon as possible.

Always read the patient information leaflet before starting your treatment. The patient information can be found here.

Authored by Jana Abelovska

Last reviewed 20 April 2021

How to order

Order your medication in a few clicks. Our process is easy, fast and secure.

Step 1

Step 1

Quick Health Check

Fill out a questionnaire so our prescriber can assess if the treatment is suitable for you.

Step 2

Step 2

Select a Treatment

Choose the medication you require from the range offered by our online pharmacy.

Step 3

Step 3

Next Delivery

Add delivery details and complete payment process.

Medical News and Blogs
How The Little Blue Pill Revolutionized Relationships

How The Little Blue Pill Revolutionized Relationships

It all began in 1998 when one of the greatest modern medical marvels was approved for sale in the world. Viagra, also affectionately called ‘The Little Blue Pill’, was originally meant....

Read
5 Safe and Natural Ways To Delay Your Period

5 Safe and Natural Ways To Delay Your Period

Menstruation is one of the most inconvenient natural phenomena. Yet, it is an integral part of life because it indicates that a woman is ready for reproduction. Every adult and healthy female goes....

Read
How To Delay Your Period Effectively

How To Delay Your Period Effectively

When going for a vacation, have you ever wondered how to delay your period and continue having fun? In a perfect world, we would all have a big red button with a period ‘start/stop’ op....

Read
Smoking: 10 Tips to help stop smoking

Smoking: 10 Tips to help stop smoking

You may have given up chocolate or sugar and even made a conscious effort to start exercising more, but did you know quitting smoking could be one of the most difficult of them all. We all know th....

Read